American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] W. W. Comfort and Jan van Mill. Extremal pseudocompact Abelian groups are compact metrizable. Proc. Amer. Math. Soc. 135 (2007) 4039-4044. MR 2341956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Elena Martín Peinador. A reflexive admissible topological group must be locally compact . Proc. Amer. Math. Soc. 123 (1995) 3563-3566. MR 1301516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Javier Trigos-Arrieta. Every uncountable abelian group admits a nonnormal group topology . Proc. Amer. Math. Soc. 122 (1994) 907-909. MR 1209100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. I. Kabenyuk. Dense pure subgroups of locally compact groups . Proc. Amer. Math. Soc. 117 (1993) 537-539. MR 1145946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander J. Izzo. A functional analysis proof of the existence of Haar measure on locally compact abelian groups . Proc. Amer. Math. Soc. 115 (1992) 581-583. MR 1097346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuji Takahashi. Nonclosed pure subgroups of locally compact abelian groups . Proc. Amer. Math. Soc. 110 (1990) 845-849. MR 1021905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ed Enochs and Walt Gerlach. Connecting locally compact abelian groups . Proc. Amer. Math. Soc. 89 (1983) 351-354. MR 712650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. W. Comfort and Lewis C. Robertson. Proper pseudocompact extensions of compact abelian group topologies . Proc. Amer. Math. Soc. 86 (1982) 173-178. MR 663891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eli Katz and Sidney A. Morris. On endomorphisms of abelian topological groups . Proc. Amer. Math. Soc. 85 (1982) 181-183. MR 652437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. A. Khan. When are proper subgroups of LCA groups contained in maximal ones? . Proc. Amer. Math. Soc. 83 (1981) 131-137. MR 619998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ter Jenq Huang. On topologies of maximally almost periodic groups . Proc. Amer. Math. Soc. 69 (1978) 251-254. MR 0487291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lawrence Corwin. Uniqueness of topology for the $p$-adic integers . Proc. Amer. Math. Soc. 55 (1976) 432-434. MR 0414773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sidney A. Morris. Erratum to: ``Locally compact abelian groups and the variety of topological groups generated by the reals'' (Proc. Amer. Math. Soc. {\bf 34} (1972), 290--292) . Proc. Amer. Math. Soc. 51 (1975) 503. MR 0369607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. L. Armacost. On pure subgroups of ${\rm LCA}$ groups . Proc. Amer. Math. Soc. 45 (1974) 414-418. MR 0346087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. L. Armacost and R. R. Bruner. Locally compact groups without distinct isomorphic closed subgroups . Proc. Amer. Math. Soc. 40 (1973) 260-264. MR 0330344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric C. Nummela. The projective dimension of a compact abelian group . Proc. Amer. Math. Soc. 38 (1973) 452-456. MR 0313362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. L. Armacost and W. L. Armacost. On $Q$-dense and densely divisible ${\rm LCA}$ groups . Proc. Amer. Math. Soc. 36 (1972) 301-305. MR 0306401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Colin C. Graham. Compact independent sets and Haar measures . Proc. Amer. Math. Soc. 36 (1972) 578-582. MR 0313447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sidney A. Morris. Locally compact abelian groups and the variety of topological groups generated by the reals . Proc. Amer. Math. Soc. 34 (1972) 290-292. MR 0294560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1